dc.contributor.authorPrivault, Nicolas
dc.contributor.authorShe, Qihao
dc.identifier.citationPrivault, N., & She, Q. (2015). Option pricing and implied volatilities in a 2-hypergeometric stochastic volatility model. Applied Mathematics Letters, 53, 77-84.en_US
dc.description.abstractWe derive closed-form analytical approximations in terms of series expansions for option prices and implied volatilities in a 2-hypergeometric stochastic volatility model with correlated Brownian motions. As in Han et al. (2013), these expansions allow us to recover the well-known skew and smile phenomena on implied volatility surfaces, depending on the values of the correlation parameter.en_US
dc.description.sponsorshipMOE (Min. of Education, S’pore)en_US
dc.format.extent11 p.en_US
dc.relation.ispartofseriesApplied Mathematics Lettersen_US
dc.rights© 2015 Elsevier Ltd. This is the author created version of a work that has been peer reviewed and accepted for publication by Applied Mathematics Letters, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.aml.2015.09.008].en_US
dc.subjectStochastic volatilityen_US
dc.subject2-hypergeometric modelen_US
dc.titleOption pricing and implied volatilities in a 2-hypergeometric stochastic volatility modelen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record